# SDR AALA202211252313

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737823
- Aircraft serial: 44474
- Aircraft time: 5,571 hours, 2,117 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS DID NOT GO TO COMMAND POSITION FOR LANDING. AIRCRAFT DECLARED AN EMERGENCY INTO JFK. LANDED FLAPS LESS THAN 1. LEADING EDGE EXTENDED. TOUCHDOWN SPEED APPROXIMATELY 172 KNOTS DECLARED EMERGENCY. LANDING UNEVENTFUL. EMERGENCY EQUIPMENT GAVE OK TO GO TO GATE. USED MAX AUTO BRAKE. FOUND MAINTENANCE MESSAGE 27-53251. REPLACED TRAILING EDGE FLAP SKEW SENSOR NUMBER 2 PER AMM 27-59-01. LEADING EDGE AND TRAILING EDGE FLAPS OPERATIONS CHECK NORMAL.
